# SDR DL757992267

- Difficulty date: October 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 41,416 hours
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: E, C

## Discrepancy

ON ENGINE RUN-UP PRIOR TO TAKEOFF, GOT A COMPRESSOR STALL AND SMOKE AND FLAMES OUT OF INLET AND EXHAUST.  CREW PULLED OFF ACTIVE ON TO TAXIWAY SAW OIL PRESS AT ZERO AND THEN SHUT ENG DOWN.  FIRE DEPT RESPONDED AND SHOT FIRE RETARDANT AND WATER INTO INTAKE AND EXHAUST.  REPLACED ENGINE.
